American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Douglas N. Arnold, Richard S. Falk, Johnny Guzmán and Gantumur Tsogtgerel. On the consistency of the combinatorial codifferential. Trans. Amer. Math. Soc. 366 (2014) 5487-5502.
Abstract, references, and article information   
View Article: PDF

[2] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[3] Wojciech Domitrz and Żaneta Trȩbska. Symplectic $S_{\mu}$ Singularities. Contemporary Mathematics 569 (2012) 45-65.
Book volume table of contents   
View Article: PDF

[4] Cristian Barbarosie. Representation of divergence-free vector fields. Quart. Appl. Math. 69 (2011) 309-316. MR 2814529.
Abstract, references, and article information
View Article: PDF

[5] Scott O. Wilson. Differential forms, fluids, and finite models. Proc. Amer. Math. Soc. 139 (2011) 2597-2604. MR 2784829.
Abstract, references, and article information   
View Article: PDF

[6] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF

[7] Bruce Solomon. X-rays of forms and projections of currents. Trans. Amer. Math. Soc. 363 (2011) 143-164. MR 2719676.
Abstract, references, and article information   
View Article: PDF

[8] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF

[9] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF

[10] Maxim Braverman and Valentin Silantyev. Kirwan-Novikov inequalities on a manifold with boundary. Trans. Amer. Math. Soc. 358 (2006) 3329-3361. MR 2218978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zengjian Lou and Alan McIntosh. Hardy space of exact forms on $\mathbb{R}^N$. Trans. Amer. Math. Soc. 357 (2005) 1469-1496. MR 2115373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shusen Ding. Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 2367-2375. MR 2052415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Farber. Morse-Bott inequalities. Math. Surveys Monogr. 108 (2004) 227-231.
Book volume table of contents   
View Article: PDF

[14] Michael Farber. Lusternik-Schnirelman theory, closed 1-forms, and dynamics. Math. Surveys Monogr. 108 (2004) 159-204.
Book volume table of contents   
View Article: PDF

[15] Michael Farber. Morse-Bott functions on manifolds with corners. Math. Surveys Monogr. 108 (2004) 213-226.
Book volume table of contents   
View Article: PDF

[16] Michael Farber. Equivariant theory. Math. Surveys Monogr. 108 (2004) 99-111.
Book volume table of contents   
View Article: PDF

[17] Michael Farber. Manifolds with corners. Math. Surveys Monogr. 108 (2004) 205-211.
Book volume table of contents   
View Article: PDF

[18] Michael Farber. The universal complex. Math. Surveys Monogr. 108 (2004) 49-60.
Book volume table of contents   
View Article: PDF

[19] Michael Farber. The Novikov numbers. Math. Surveys Monogr. 108 (2004) 1-33.
Book volume table of contents   
View Article: PDF

[20] Michael Farber. The Novikov inequalities. Math. Surveys Monogr. 108 (2004) 35-48.
Book volume table of contents   
View Article: PDF

[21] Michael Farber. Relative Morse theory. Math. Surveys Monogr. 108 (2004) 233-237.
Book volume table of contents   
View Article: PDF

[22] Michael Farber. Bott-type inequalities. Math. Surveys Monogr. 108 (2004) 81-90.
Book volume table of contents   
View Article: PDF

[23] Michael Farber. Morse theory of harmonic forms. Math. Surveys Monogr. 108 (2004) 125-157.
Book volume table of contents   
View Article: PDF

[24] Michael Farber. Construction of the universal complex. Math. Surveys Monogr. 108 (2004) 61-80.
Book volume table of contents   
View Article: PDF

[25] Michael Farber. Topology of Closed One-Forms. Math. Surveys Monogr. 108 (2004) MR MR2034601.
Book volume table of contents   

[26] Michael Farber. Inequalities with Von Neumann Betti numbers. Math. Surveys Monogr. 108 (2004) 91-97.
Book volume table of contents   
View Article: PDF

[27] Michael Farber. Exactness of the Novikov inequalities. Math. Surveys Monogr. 108 (2004) 113-123.
Book volume table of contents   
View Article: PDF

[28] P. Domanski and B. Jakubczyk. Linear continuous division for exterior and interior products. Proc. Amer. Math. Soc. 131 (2003) 3163-3175. MR 1992857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shusen Ding. Weighted Caccioppoli-type estimates and weak reverse Hölder inequalities for $A$-harmonic tensors . Proc. Amer. Math. Soc. 127 (1999) 2657-2664. MR 1657719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shusen Ding. Weighted Hardy-Littlewood inequality for $A$-harmonic tensors. Proc. Amer. Math. Soc. 125 (1997) 1727-1735. MR 1372027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2